Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all,


(Medication began July 24th, 2007, and ended first week of August)
When I had laryngitis (sp?), I was taking TYLENOL (500mg each, two a day) and CEPHALEXIN (500mg each, four a day and then two, then one).

My period was between July 17-23rd.

During my sickness and high doses of medication each day, I had used the restroom and it shockingly hurt(In the end of July). When I wiped, I noticed blood but it came from the clitoris area.

This occured again on August 12th and the 14th, but blood also came from the "entrance" of the vaginal area, but I do not know if it had trickled down.

Is this UTI?

I know I am not pregnant because I am on my period, even though my cycle changed (it came early). Everything is normal with my period, nothing unusual or abnormal. No symptoms have occured either.

If I have UTI....

Can I die from it?

What caused it? Was it the high doses of TYLENOL and CEPHALEXIN?
I've read that CEPHALEXIN treats UTI, and I still have some of this medication. Should I take it?


When I urinate, there is no blood or any symptoms. The only time that it ACTUALLY hurt was the first time (July).

I have looked up some of the symptoms of UTI, and I don't have any. I am not burning, or anything. If I do, it's normal because it's happened even before sexual activity and medication.

I need support. Thank you.

Loading...

Cephalexin, as you said, is a treatment for UTI. I am curious why you would have any left over however. If you took your medication as prescribed, you should have none left over. No, do not take a few left-over pills as it may not be enough to treat the issue (if there is one). Taking antibiotics, but not enough to kill the bacteria can leave you with bacteria that is immune to that class of antibiotic (cephalosporins).

Can you die from a UTI? Yes. If it was left to spread to your kidneys and so on. That would be a terribly painful process that would take time. Pain and fever would likely be abundant before your life would be endangered.

You say you have no symptoms of a UTI.
Do you have any lower back pain? Cephalexin and Tylenol can stress your kidneys and liver. A person with normal healthy kidneys and liver should have no problems assuming they were drinking enough water during treatment and NOT drinking any alcohol.

Try to narrow down exactly where the blood is coming from. If you can't, and the issue persists, go to the doctor, get a urine test done to find out if there is blood and/or bacteria present. If you had leftover antibiotics because you didnt take them all when you were supposed to, discuss that with your doctor as he may want to prescribe a different class of antibiotic next time.
Reply

Loading...

No, I do not have any lower back pain. I do not have any symptoms of UTI.

I did not run out of CEPHALEXIN because my mother told me to stop taking the high dosage of it. I told my mother that it may be UTI, but she didn't listen. She doesn't think any thing is wrong. I still have at least 10 pills left over.

So many people have told me I could have UTI, so why not take the Cephalexin? It treats UTIs...So, why not? Wouldn't I be cured?

I really do not know where the blood came from, but I know from the first time, it came from my clitoris area.

Many medications that I've used that are supposed to treat? Do the exact OPPOSITE for me. But, Cephalexin DID cure my laryngitis. My body, you can say, is backwards (abnormal) than many others...Medication most of the time does the opposite of what it's supposed to do for people.

Could it have been the medication?
Reply

Loading...

OKAY..

First up, a UTI is an infection caused by bacteria.

ANTIBIOTICS do not INCREASE bacteria, they KILL the infection.

Antibiotics can cause yeast overgrowth in women, often called a yeast 'infection', but it is not a true infection in the sense of the word 'bacteria'.

You could have a UTI.

You should see a doctor. Do you drive? Can you get to a planned parenthood? They treat UTI's, as well as other feminine problems.
Reply

Loading...

Carifair and/or other Moderators,

Could I have a possibility of STDs....My friend said if I do, it could be Gonorrhea.....

If I'm not having symptoms of UTI...could that be what it is...?
Reply

Loading...

You could have an STD, it is possible.

YOU NEED TO SEE A DOCTOR.

You do not need parents consent to see a doctor.

IF the guy that you have been sexual with has an STD, then you could have one too. It is possible.
Reply

Loading...

To Carifairy,

I had a blood AND a urine test done on or after July 24th of 2007.

The sexual encounter was between June 19-21st of 2007.

If I had taken those tests, wouldnt it have shown up if I had STDs after two months???

When does an STD develop?

A registered nurse told me up to two months. But, wouldn't I have signs of it through the testing??

Will a papsmere determine if I have STDs?

Thank you.....................................
Reply

Loading...

A PAP smear is a cervical cancer screening, NOT AN STD test.

It could take up to 2 months to develop an STD, but one month later SHOULD be enough.

STILL, you should see a doctor. You need to find out what is going on with your body.
Reply

Loading...

I have only had ONE symptom of UTI and/or STDs...

Vaginal bleeding between periods

Many people have said Papsmeres are to check all diseases and cancer. Not just cervical cancer.

The last two times of vaginal bleeding were REALLY close to my period for August. The first time of the bleeding was a couple days AFTER my menstrual cycle.

A registered nurse told me I could have been bleeding due to VERY HIGH level of stress and HIGH doses of medication.
Reply

Loading...

Note:

I have also been told that the partner has to be inside you or on the vaginal entrance to receive infections, diseases, and whatnot.

My former partner was nowhere near the vaginal entrance.


I have only had one symptom three times (one time in July, twice in August 12 and the 14)...

I rather have UTI than an STD....
Reply

Loading...

1
Reply

Loading...

I think I have UTI but my mom wont take me to the docter

Reply

Loading...